# SDR UIEA2020040100628

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,673 hours, 15,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAS SYSTEM INOPERATIVE.( TRANSFER TO MDDR 126536 IAW DDG 25-63-06, CAT D, DUE DATE 30 JUL-20.   LP 1008503: INSTALLED VELCRO ON THE FO'S EVAS SYSTEM IAW EO 6725A222. THIS CLEARS DMI 126536 AND PLACARD REMOVED.   )
